# SDR DL757021455

- Difficulty date: December 20, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 43,471 hours, 21,365 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376
- Part serial: 0151
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO MEM DUE TO STRONG ELECTRICAL SMELL IN COCKPIT.  NO SMOKE WAS DETECTED.  AN EMERGENCY WAS DECLARED.  REPLACED NR 1 EQUIP COOLING SUPPLY FAN NR 1 PER AMM, TEST GOOD.
